Previous |  Up |  Next

Article

References:
[1] J. Džurina: Comparison theorems for nonlinear ODE’s. Math. Slovaca 42 (1992), 299–315. MR 1182960
[2] J. Džurina: Comparison theorems for differential equations with deviating argument. Math. Slovaca 44 (1994) (to appear), 000–000. MR 1335843
[3] P. Hartman and A. Wintner: Linear differential and difference equations with monotone solutions. Amer. J. Math. 75 (1953), 731–743. DOI 10.2307/2372548 | MR 0057404
[4] I. T. Kiguradze: On the oscillation of solutions of the equation $^mu/t^m + a(t)|u|^n\* u = 0$. Mat. Sb 65 (1964), 172–187. (Russian) MR 0173060 | Zbl 0135.14302
[5] D. L. Lovelady: An asymptotic analysis of an even order linear differential equation. Funkcial. Ekvac. 19 (1976), 133–138. MR 0427740 | Zbl 0373.34017
[6] Y. Kitamura and T. Kusano: Nonlinear oscillation of higher-order functional differential equations with deviating arguments. J. Math. Anal. Appl. 77 (1980), 100–119. DOI 10.1016/0022-247X(80)90263-2 | MR 0591264
[7] T. Kusano and M. Naito: Oscillation criteria for general linear ordinary differential equations. Pacific J. Math. 92 (1981), 345–355. DOI 10.2140/pjm.1981.92.345 | MR 0618070
[8] T. Kusano and M. Naito: Comparison theorems for functional differential equations with deviating arguments. J. Math. Soc. Japan 3 (1981), 509–532. DOI 10.2969/jmsj/03330509 | MR 0620288
[9] T. Kusano, M. Naito and K. Tanaka: Oscillatory and asymptotic behavior of solutions of a class of linear ordinary differential equations. Proc. Roy. Soc. Edinburg. 90 (1981), 25–40. MR 0636062
[10] K. Tanaka: Asymptotic analysis of odd order ordinary differential equations. Hiroshima Math. J. 10 (1980), 391–408. MR 0577867 | Zbl 0453.34033
[11] W. F. Trench: Canonical forms and principal systems for general disconjugate equations. Trans. Amer. Math. Soc 189 (1974), 319–327. DOI 10.1090/S0002-9947-1974-0330632-X | MR 0330632 | Zbl 0289.34051
Partner of
EuDML logo